RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 12, Pages 2076–2087 (Mi de5372)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Infinite-order equations with subordinate terms, and embedding theorems

G. S. Balashova

Moscow Power Engineering Institute

Full text: PDF file (1290 kB)

Bibliographic databases:
UDC: 517.956.223
Received: 25.05.1982

Citation: G. S. Balashova, “Infinite-order equations with subordinate terms, and embedding theorems”, Differ. Uravn., 20:12 (1984), 2076–2087

Citation in format AMSBIB
\Bibitem{Bal84}
\by G.~S.~Balashova
\paper Infinite-order equations with subordinate terms, and embedding theorems
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 12
\pages 2076--2087
\mathnet{http://mi.mathnet.ru/de5372}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=772804}


Linking options:
  • http://mi.mathnet.ru/eng/de5372
  • http://mi.mathnet.ru/eng/de/v20/i12/p2076

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ha Huy Bang, “On imbedding theorems in Sobolev spaces of infinite order”, Math. USSR-Sb., 64:1 (1989), 115–127  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:31
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019